# SDR QXEA2009031600179

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 5,708 hours, 5,876 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS620734D
- Condition: Worn
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDA- AFTER TAKEOFF WHEN GEAR WAS SELECTED UP, LEFT MAIN GEAR UNSAFE LIGHT AND LEFT GEAR DOOR LIGHT AND GEAR HANDLE LIGHT CYCLED ON AND OFF 30 SECS BEFORE FINALLY GOING OUT.  INSPECTED AND FOUND UPPER DOOR CONNECTING ROD BOLT WORN AND LOOSE FOR LT MLG DOOR.  REMOVED AND REPLACED BOLT IAW TR 32-250, DHC 400 AMM 32-12-06-000-801 PARA 4, STEPS (7) AND (8), AND 32-12-06-400-801 PARA 4, STEPS (1) THRU (4).  NO ADJUSTMENTS MADE, PERFORMED MULTIPLE EXTENSION AND RETRACTION OPERATIONAL CHECKS.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
